# SDR UIEA2013070400355

- Difficulty date: July 4, 2013
- Submitted: July 4, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,194 hours, 15,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BACC45FT16A24S
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THRESHOLD ILLUMINATION LIGHT AT L1 DOOR INOPERATIVE.  R & R CONNECTOR D01084,  TERMINATED PIN 10 IAW WDM 33-51-13, SWPM 20-60-02, OPS CHECKED NORMAL.
